Lipitor – Can Statins Make Tinnitus Worse

Many of us that suffer from high levels of cholesterol in our blood live with a greatly increased risk of being struck down by a heart attack or with a stroke. Clearly, in a worst-case scenario, this could prove to be fatal and at best may be severely debilitating.

For that reason, the prescription of a family of drugs known as statins is a common and sometimes urgent route to the reduction of the blood cholesterol count. Fortunately for the many, these drugs work their magic and the cholesterol level is successfully managed with no significant side effect to the user.

However, for too many people this happy outcome of healthily balanced cholesterol levels is not achieved without the onset of some quite unpleasant side effects from taking statins.

There are several forums on the World Wide Web on which some very unhappy tales are told of the results of taking one or two of these drugs. A name that appears, again and again, is Lipitor. Whilst Lipitor achieves its primary objective of reducing cholesterol for these people, it can also be one of the medications that cause tinnitus and fatigue, and dizziness as well as muscle pain, nausea, and memory loss.

Our interest here of course will be focused on the Lipitor Tinnitus. There are many reports of suspected Lipitor Tinnitus cases where people have felt that for them it is without a doubt that these drugs cause ringing in the ear.

If you can equate the onset of the symptoms of tinnitus to the start of taking Lipitor or any other statin then it is reasonable to assume that Lipitor is one of the drugs that cause ringing in the ear for you. That being the case it is advisable to seek a consultation with the prescribing doctor to discuss any tinnitus and fatigue and dizziness or indeed any other perceived side effects of the drug.

Sometimes it is possible to switch to an alternative medication that can still address the high cholesterol levels but can do so without it being one of the drugs that cause ringing in the ear.

The side effects of taking different drugs can manifest themselves differently on different individuals. It is often possible therefore to find a successful balance. The right balance being one which is able to reduce the life-threatening high cholesterol level but to do so without the associated side effects being too unacceptable.

If the necessity to keep taking the drugs that cause ringing in the ear outweighs the stress and discomfort associated with Lipitor tinnitus then one has to start looking at what tinnitus cures or remedies for tinnitus are available that address the problem.

Spread the love

Leave a Comment